# SDR AALA202501064367

- Difficulty date: January 4, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N973UY
- Make and model: Airbus A321-231
- Aircraft serial: 4893
- Aircraft time: 42,498 hours, 16,770 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Screw
- Condition: Loose
- Location: Zone 800
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SCREW LOOSE ON THE ARMED LEVER ON 2R DOOR. TIGHTENED UP SCREW AS REQUIRED.
